# SDR A6WA201140822

- Difficulty date: July 13, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- Aircraft time: 21,801 hours, 20,438 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559-612
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK LBL 27, FS 559+112 TO 621 HAS CORROSION AT THE NUTPLATE HOLES.  REMOVED AND FABRICATED SEAT TRACK .  INSTALLED NEW SEAT TRACK AT  IAW REO 601R-53-61-3778, REV.
